# SDR CALA2025060305223

- Difficulty date: June 1, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N17279
- Make and model: Boeing 737-8
- Aircraft serial: 64613
- Aircraft time: 8,523 hours, 2,989 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 632160643
- Part serial: 2696
- Condition: Faulted
- Location: Nr 1
- Part time: 9,896 hours, 3,301 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG ANTI-ICE LIGHT ILLUMINATED IN FLIGHT SEE LOG PAGE 5050989. PRSOV AND INTERMEDIATE MANIFOLD PRESSURE SENSOR REMOVED AND REPLACED REF AMM 36-11-04-801 AND 36-11-05-400-801. TEST PASSED DUCT PRESS NEEDLES SPLIT 10-20 PSI DIFFERENCE ON GROUND AND IN C LIMB - REMOVED AND REPLACED INTERMEDIATE DUCT PRESSURE SENSOR REF FIM 36-21010 AND AMM 36-11-05-000-801 AND 36-11-05-400-801. REMOVED AND REPLACED #1 ENGINE PROSV REF AMM 36-11-04 UP TO STEP AND INCLUDING STEP 3 H (4).   CONTINUED INSTALLATION OF PRSOV STEP 3 H (5). (6) AND (7) OF AMM 36-11-04-400-801. TEST PASSED AND FAULTS CLEARED. INTERMEDIATE MANIFOLD PRESSURE SENSOR REMOVED AND REPLACED REF AMM 36-11-04-801 AND 36-11-05-400-801. TEST PASSED.
